Vol. 249, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Möbius isoparametric hypersurfaces with three distinct principal curvatures, II

Zejun Hu and Shujie Zhai

Vol. 249 (2011), No. 2, 343–370
Abstract

Using the method of moving frames and the algebraic techniques of T. E. Cecil and G. R. Jensen that were developed while they classified the Dupin hypersurfaces with three principal curvatures, we extend Hu and Li’s main theorem in Pacific J. Math. 232:2 (2007), 289–311 by giving a complete classification for all Möbius isoparametric hypersurfaces in 𝕊n+1 with three distinct principal curvatures.

Keywords
Möbius isoparametric hypersurfaces, Möbius second fundamental form, Möbius metric, Möbius form, Möbius equivalence
Mathematical Subject Classification 2000
Primary: 53A30
Secondary: 53B25
Milestones
Received: 1 January 2010
Revised: 13 March 2010
Accepted: 8 June 2010
Published: 1 February 2011
Authors
Zejun Hu
Department of Mathematics
Zhengzhou University
Zhengzhou 450052
China
Shujie Zhai
Department of Mathematics
Zhengzhou University
Zhengzhou 450052
China